# SDR PCSA2011082514

- Difficulty date: April 29, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 66,711 hours, 45,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 12R BS 312-BS 328 CORRODED.  REPLACED STRINGER SECTION.
